| Model Number |
QLV1 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon arrival at spectrum medical, the reported fault was confirmed due to intermittent connectivity.The sensor was determined to be beyond economic repair and was scrapped to prevent further clinical use.
Event or Problem Description
User reported that the level sensor did not operate as expected when in safe flow mode, but it could be used properly in protected flow mode.There was no patient harm.